# SDR VGCA202006296001

- Difficulty date: June 26, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N361FL
- Make and model: Cvac STC3405800
- Aircraft serial: 343
- Aircraft time: 40,798 hours, 36,451 cycles
- Engine: Allsn 501D22
- Engine time: 11,346 hours, 6,997 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1
- Part time: 11,346 hours, 6,997 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LOSS OF ALL OIL ON NR 1 ENGINE. SHUT DOWN ENGINE AND DECLARED AN EMERGENCY.
